Том 71
№ 11

All Issues

Gubreev G. M.

Articles: 3
Brief Communications (Russian)

Linear Combinations of the Volterra Dissipative Operator and Its Adjoint Operator

Gubreev G. M., Olefir E. I., Tarasenko A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 5. - pp. 706–711

We study the spectral properties of linear combinations of the Volterra dissipative operator and its adjoint operator in a separable Hilbert space.

Article (Ukrainian)

On a class of orthogonalizers for exponential systems with real frequencies

Gubreev G. M., Ignatenko T. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1031–1044

We describe complete minimal families of exponential functions and Riesz bases of exponential functions which admit orthogonalizers of a special type. We obtain a complete description of all orthogonalizers of the class of complete minimal family of exponential functions under consideration and formulate a simple condition which guarantees the uniqueness of the orthogonalizer.

Article (Ukrainian)

Reducibility of bounded representations of Abelian semigroups

Gubreev G. M., Prigorskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 518–521